23 posts in this topic

For nine months, William McKee took the generic version of Propecia, the pills that promise to halt hair loss.

But the drug had radical side effects: Instead of becoming a better-looking man, he started becoming a woman, he claims.

Share this post


Link to post
Share on other sites

No they didn't. This man was clearly transgender and doesn't want to admit it. The testosterone limiting possibly pushed him towards it, but its not possible to just change everything like this

3 people like this

Share this post


Link to post
Share on other sites

heard about that on the radio this morning on the way in to work.

Share this post


Link to post
Share on other sites
After overcoming depression and separating from his wife of 10 years, McKee goes by
2 people like this

Share this post


Link to post
Share on other sites

He got it from an online pharmacy based in India, seriously c'mon who knows what he really took. Probably it's his true repressed feelings coming out.

Share this post


Link to post
Share on other sites

Now I know why these breasts have been growing ...

Share this post


Link to post
Share on other sites

If only people could just stop trying to defy nature and live with it. Bald can be just as attractive, especially if he had a "rock hard" chest.

Advice: Just go out there and rock what you got. And certainly don't buy pills from shady online pharmacies...

1 person likes this

Share this post


Link to post
Share on other sites

Propecia inhibits the conversion of testosterone, resulting in increased estrogen. Millions have used it since the 1990s, but it has been linked to sexual problems such as impotence, loss of libido and

1 person likes this

Share this post


Link to post
Share on other sites

Sounds like he was transgender the whole time and the pills are just an excuse.

1 person likes this

Share this post


Link to post
Share on other sites

If only people could just stop trying to defy nature and live with it. Bald can be just as attractive ...

I can't agree with you that it's 'natural' -- or attractive. :laugh:

Share this post


Link to post
Share on other sites

I can't agree with you that it's 'natural' -- or attractive. :laugh:

Of course it's natural. Men have always gone bald as they get older.

As to attractive... I have two words for you. Vin Diesel. ;)

Share this post


Link to post
Share on other sites

I started taking vitamin e pills and now i have an urge to have sex with men.

2 people like this

Share this post


Link to post
Share on other sites

Of course it's natural. Men have always gone bald as they get older.

Many women lose hair too.

Many men get cancer -- doesn't make it 'natural'. ;)

Share this post


Link to post
Share on other sites

Of course it's natural. Men have always gone bald as they get older.

As to attractive... I have two words for you. Vin Diesel. ;)

Going bald is not a normal part of aging medically speaking.

1 person likes this

Share this post


Link to post
Share on other sites

Software engineer... lol, the guy should have just emptied the junk folder instead of going through all the mails.

Share this post


Link to post
Share on other sites

I couldn't help but snicker at the news.

Share this post


Link to post
Share on other sites

being a software engineer he should had sense enough to research it, instead of getting all anxious to stop himself from going bald and ordering questionable pills on TV.

http://en.wikipedia.org/wiki/Finasteride

Share this post


Link to post
Share on other sites

I dont doubt the pills had an effect of lowering his masculinity and causing gynocomastea (Its pretty well known that finasteride can do that due to its effects on testosterone/estrogen), but it wouldnt make him go transgender/homosexual unless he had a predisposition I would think.

My guess is he was fighting off those feelings his whole life and his testosterone was able to give him enough sex drive that he was able to focus on what he thought was right, females.

And to the person knocking the Indian pharmacy, I dont doubt that what they sold was legitimate generic finasteride at all.

1 person likes this

Share this post


Link to post
Share on other sites

Beer has been known to do this too, with both sexes, turns men into women and women into men.

Share this post


Link to post
Share on other sites

^ Hmmm ... that explains my date last night.

Share this post


Link to post
Share on other sites

Did the dummy ever think about stop taking those pills before things went that far?

Share this post


Link to post
Share on other sites

Now I know why these breasts have been growing ...

Pics or it didn't happen. :p

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0

  • Recently Browsing   0 members

    No registered users viewing this page.